Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compact families of almost periodic functions


Author: A. M. Fink
Journal: Bull. Amer. Math. Soc. 75 (1969), 770-771
DOI: https://doi.org/10.1090/S0002-9904-1969-12281-0
MathSciNet review: 0247372
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Beiträge zur Theorie der fastperiodischen Funktionen. I. Funktionen einer variablen, Math. Ann. 96 (1926), 119-147. MR 1512308
  • 2. E. A. Bredhina, Some problems in summation of fourier series of almost periodic functions, Amer. Math. Soc. Transl. (2) 26 (1963), 253-261. MR 151789
  • 3. S. Bochner, Properties of fourier series of almost periodic functions, Proc. London Math. Soc. 26 (1927), 433-452.
  • 4. A. M. Fink, Compact families of almost periodic functions and an application of the Schauder fixed point theorem, SIAM J. Appl. Math. (to appear). MR 257649


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12281-0

American Mathematical Society